MathSciNet Relay Station
MathSciNet bibliographic data
MR2240704 (2008f:20122) 20G99
Lusztig, G. Character sheaves on disconnected groups. VIII. Represent. Theory 10 (2006), 314–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement